Catalog Home Page

Chronic infection of domestic cats with feline morbillivirus, United States

Sharp, C.R.ORCID: 0000-0002-1797-9783, Nambulli, S., Acciardo, A.S., Rennick, L.J., Drexler, J.F., Rima, B.K., Williams, T. and Duprex, W.P. (2016) Chronic infection of domestic cats with feline morbillivirus, United States. Emerging Infectious Diseases, 22 (4). pp. 760-762.

[img]
Preview
PDF - Published Version
Download (799kB) | Preview
Free to read: https://doi.org/10.3201/eid2204.151921
*No subscription required

Abstract

Letter
[No abstract available]

Item Type: Journal Article
Publisher: Centers for Disease Control and Prevention
URI: http://researchrepository.murdoch.edu.au/id/eprint/53485
Item Control Page Item Control Page

Downloads

Downloads per month over past year